# SDR Y2PA2018070900024

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 55,443 hours, 31,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Clamp
- Part number: C38C37
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AT 29,000 TAIL COMPARTMENT HIGH ANNUNCIATOR ILLUMINATED. RAN RED BOARDER CHECKLIST. WHEN CREW CONTINUED THE COM PROCEDURE AND GOT TO THE REDUCE THRUST” DECLARED THE EMERGENCY AND RETURNED TO KLRD. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE AT KLRD FOUND DUCT LEAKING ON AFT SIDE OF RT AIR CONDITIONING PACK. VERIFIED TAIL COMPARTMENT OVERHEAT TEMP SENSOR WORKING PROPERLY IAW MM 36-20-02, STEP 4. OPS CHECK GOOD. MAINTENANCE FOUND RT PACK TEMP CONTROL DUCT LOOSE, TIGHTENED CLAMP IAW AMM 20-30-01. FOUND CLAMP AT ACM COMPRESSOR INLET FROM PRIMARY HEAT EXCHANGER BROKE. R&R CLAMP AT ACM (RT) INLET FROM PRIMARY HEAT EXCHANGER IAW MM 21-00-00.  OPS AND LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED.
